# SDR ASAA2024121854709

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 35,404 hours, 11,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG81911
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS THAT APPROX 6 INCHES OF EMERGENCY LIGHTING FLOOR STRIP AT THE AFT RIGHT SIDE B4 LAV E IS DAMAGED WILL NOT GLOW. GROUNDED - YES. REMOVED & REPLACED AFT RH 6 FT SECTION AT ROW 34 REF AMM 33-51-15.
